# SDR SWAA2022030439704

- Difficulty date: March 11, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 59,864 hours, 35,041 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER SKIN HAS CORROSION AROUND LOWER ACCESS HOLES / REMOVED CORROSION AT AFT CARGO DOOR INNER SKIN LOWER ACCESS HOLES IAW 737-700 SRM 51-10-02-0G-0 EVALUATED MATERIAL LOSS AT LOWER 4 ACCESS HOLES AS LOWER FWD ACCESS HOLE ORG 'T' = .045 REM = .022' LOSS OF .023' OUT OF LIMITS LOWER CENTER AFT ACCESS HOLE ORG 'T' .045' REM .029' LOSS .016' IS OUT OF LIMITS IAW 737-700 SRM 52-30-01-1A-1 FIG 104 NON ROUTINE X922142 AND X922143 GENERATED FOR REPAIRS EVALUATED MATERIAL LOSS AT LOWER CENTER FWD ACCESS HOLE AS ORG 'T' = .045' REM .035' LOSS OF .010' IS WITHIN LIMITS LOSS AT LOWER AFT ACCESS IS ORG 'T' = .045' REMO .042' LOSS OF .003' IS WITHIN LIMITS IAW 737-700 SRM 52-30-01-1A-1 FIG 104.
